# SDR DALA2016091006514

- Difficulty date: September 9, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE T-DENT ON RT ELEVATOR GEARED TAB.  RT ELEVATOR GEARED TAB WAS REPAIRED IAW SRM 55-04, P 4.
